Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Took Resteclin, Avobest and Loparet for loose motion. Why I am still getting the sensation?

i attended a function on 08.02.2013. i have taken a breakfast in the function. the next day morning onwards the little quantity of loose motion at several times. on that day evening i met doctor and he prescribe the following medicine Resteclin 500mg, Avobest-4 and Loparet. i taken the tablet. the motion will be arrest but till the motion sensation is occur. kindly give your suggestion . thank you k. saravanan
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  569
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
As you had acute gastro-enteritis, due to irritation of bowel sensation will remain for a day or two.
Continue the medicine.
Take light diet like curd, rice, buttermilk, coffee, apple juice for 2 days.
Take plenty of water.
Ok and take care.
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor